# SDR 9JLA2021052728324

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N104SG
- Make and model: Gulstm 200
- Aircraft serial: 212
- Aircraft time: 3,176 hours, 1,916 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: False Indication
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE RIGHT HYDRAULIC QUANTITY DECREASED 1% PER 15 MINUTES. NORMAL 98% AFTER SHUTDOWN. A "LOW HYDRAULIC QUANTITY" REFILL EICAS MESSAGE. THE MAINTENANCE VENDOR SERVICED THE LEFT AND RIGHT HYDRAULIC SYSTEM AS PER THE AMM. NO SERVICING REQUIRED, VERIFIED SERVICING WITH ALL ACCUMULATORS AND RESERVOIR PRESSURES BLEED DOWN. VERIFIED SIGHT GLASS QUANTITY, VERIFIED NO LEAKS OR DEFECTS NOTED ON LEFT AND RIGHT SYSTEMS. RAN ENGINES AND APPLIED SYSTEM PRESSURE. EXERCISING HYDRAULIC SYSTEMS ON AIRCRAFT. RECHECKED QUANTITIES, NO FAULTS FOUND. THE AIRCRAFT WAS RETURNED TO SERVICE.
